# SDR 2008UALA00932

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 33,499 hours, 9,482 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Shutoff Valve
- Part number: S343T00339
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOES NOT START.  REPLACED APU SHUTOFF VALVE. OPS CHECK GOOD.
